# SDR IXXA09SMN091S

- Difficulty date: August 13, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RUDDER LT SKIN CORRODED AT STATION ZR 238.000. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED EXISTING SKIN. FABRICATED NEW SKIN AND BONDED DOUBLERS. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW SRM 51-1-8 PAGES 17-18, SRM 55-2-0 FIGURE 6, SRM 51-1-21, SRM 55-1-0 PAGE 1, SRM 55-6-1 FIGURE 1 ITEM "A", DPS 4.710 REV "L", SRM 51-1-9 TR 51-142, SRM 51-1-8B, SRM 51-3-0, AND SRM 51-3-1.
